# SDR ASAA0570044

- Difficulty date: July 25, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N645AS
- Make and model: Boeing 737790
- Aircraft serial: 33011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND DURING C-CHECK, CORROSION ON FLOOR SIDEWALL SUPPORT AT BS 727.  REPAIRED IAW SRM 51-40-02.  (M)
